On One Regularity Condition for Quantum Quadratic Stochastic Processes

Authors

  • F. M. Mukhamedov

Abstract

We present necessary and sufficient conditions for the validity of a regularity condition for homogeneous quantum quadratic stochastic processes defined on von Neumann algebras.

Published

25.10.2001

Issue

Section

Research articles

How to Cite

Mukhamedov, F. M. “On One Regularity Condition for Quantum Quadratic Stochastic Processes”. Ukrains’kyi Matematychnyi Zhurnal, vol. 53, no. 10, Oct. 2001, pp. 1367-79, https://umj.imath.kiev.ua/index.php/umj/article/view/4356.